On club-like principles on regular cardinals above $\beth\sb \omega$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 27-32
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2001_42_2_a5,
author = {D\v{z}amonja, Mirna},
title = {On club-like principles on regular cardinals above $\beth\sb \omega$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--32},
year = {2001},
volume = {42},
number = {2},
mrnumber = {1900389},
zbl = {1022.03025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a5/}
}
Džamonja, Mirna. On club-like principles on regular cardinals above $\beth\sb \omega$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 27-32. http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a5/